Couldn't find what you looking for?

TRY OUR SEARCH!

My mother has to live with rheumatoid arthritis and I have to admit that it pains me seeing her take her medications, especially because I know how energetic and dynamic she used to be. Anyway, she complains about her current medication, says that it is not good enough. I have heard that Abenol might be helpful, but I am afraid of its side effects. Are there any?

Loading...

I assume that she has been given some medication from NSAID group. They are effective in dealing with arthritis form, but also have certain side effects. AS for Abenol, I must say that it is not as strong as NSAID group, and it cannot subdue arthritis symptoms as NSAID can. SO, I think you should take her to the doctor so that she can ask for a new therapy. I do no think that Abenol will be helpful, if her present therapy is not working. As for side effects, they are rare with Abenol use.
Reply

Loading...